# SDR GTIA021197

- Difficulty date: October 24, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - PAX CABIN RIGHT WEB FLOOR PANEL STATION 200-256 IS CRACKED/DAMAGE AT HATS SECTION, BOTH SIDE.  REPAIRED DAMAGED AREAS.  (M)
